Dr. Serkan Araci
TitleCited byYear
A note on the Frobenius-Euler numbers and polynomials associated with Bernstein polynomials
S Araci, M Acikgoz
Advanced Studies in Contemporary Mathematics, 2012
A study on the fermionic p-adic q-integral representation on Zp associated with weighted q-Bernstein and q-Genocchi polynomials
S Araci, D Erdal, J Seo
Abstract and Applied Analysis 2011 (718), 10 pages, 2011
On the extended Kimʼs p-adic q-deformed fermionic integrals in the p-adic integer ring
S Araci, M Acikgoz, E Şen
Journal of Number Theory 133 (10), 3348-3361, 2013
Novel identities involving Genocchi numbers and polynomials arising from applications of umbral calculus
S Araci
Applied Mathematics and Computation 233, 599-607, 2014
On the generating function for Bernstein polynomials
M Açíkgöz, S Araci
ICNAAM 2010: Numerical Analysis and Applied Mathematics 1281 (1), 1141-1143, 2010
New Construction Weighted (ℎ, q)-Genocchi Numbers and Polynomials Related to Zeta Type Functions
S Araci, JJ Seo, D Erdal
Discrete Dynamics in nature and Society 2011, 2011
Some new identities for the Apostol–Bernoulli polynomials and the Apostol–Genocchi polynomials
Y He, S Araci, HM Srivastava, M Acikgoz
Applied Mathematics and Computation 262, 31-41, 2015
Novel Identities for q-Genocchi Numbers and Polynomials
S Araci
Journal of Function Spaces 2012, 2012
A study on the integral of the product of several type Bernstein polynomials
M Acikgoz, S Araci
IST Transaction of Applied Mathematics-Modelling and Simulation 1 (1), 10-14, 2010
On a q-analog of some numbers and polynomials
S Araci, E Ağyüz, M Acikgoz
Journal of Inequalities and Applications 2015 (1), 19, 2015
Theorems on Genocchi polynomials of higher order arising from Genocchi basis
S Araci, E Şen, M Acikgoz
Taiwanese Journal of Mathematics 18 (2), 473-482, 2014
Symmetric identities involving weighted q-Genocchi polynomials under S4
U Duran, M Açıkgöz, S Aracı
Jangjeon Research Institute for Mathematical Sciences and Physics, 2015
The Legendre polynomials associated with Bernoulli, Euler, Hermite and Bernstein polynomials
S Araci, M Acikgoz, A Bagdasaryan, E Sen
Turkish Journal of Analysis and Number Theory 1 (1), 1-3, 2013
A new approach to q-Bernoulli numbers and q-Bernoulli polynomials related to q-Bernstein polynomials
M Acikgoz, D Erdal, S Araci
Advances in Difference Equations 2010, 2011
Extended p-adic q-invariant integrals on associated with applications of umbral calculus
S Araci, M Acikgoz, A Kilicman
Advances in Difference Equations 2013 (1), 96, 2013
Explicit Formulas involving q-Euler Numbers and Polynomials
S Araci, M Acikgoz, JJ Seo
Abstract and Applied Analysis, 2012
Some new symmetric identities involving q-Genocchi polynomials under S4
U Duran, M Acikgoz, A Esi, S Araci
Journal of Mathematical Analysis 6 (4), 22-31, 2015
Symmetric identities involving q-Frobenius-Euler polynomials under Sym (5)
S Araci, U Duran, M Acikgoz
Turkish Journal of Analysis and Number Theory 3 (3), 90-93, 2015
Some New Properties On The q-Genocchi Numbers and Polynomials Associated With q-Bernstein Polyomials
S Araci, D Erdal, DJ Kang
Honam Mathematical Journal 33 (2), 261-270, 2011
On the Unification of Two Families of Multiple Twisted Type Polynomials by Using...-Adic...-Integral at...
S Araci, M Acikgoz, KH Park, H Jolany
Bulletin of the Malaysian Mathematical Sciences Society 37 (2), 2014
The system can't perform the operation now. Try again later.
Articles 1–20